Author: Mokhov O.I.
Publisher: Springer Publishing Company
ISSN: 0016-2663
Source: Functional Analysis and Its Applications, Vol.35, Iss.2, 2001-04, pp. : 100-110
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Classical and Quantum Gravity, Vol. 28, Iss. 1, 2011-01 ,pp. :
Pseudo-Riemannian manifolds with recurrent spinor fields
By Galaev A.
Siberian Mathematical Journal, Vol. 54, Iss. 4, 2013-07 ,pp. :